# SDR 95ZZZX2372

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Gear Leg
- Part number: 369H600152
- Condition: Loose
- Location: Keel Attach Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL OF CUSTOMER AIRCRAFT, THE LANDING GEAR KEEL ATTACH FITINGS WERE FOUND LOOSE.  PARTS WERE REMOVED AND NEW HARDWARE INSTALLED.
